# SDR DALA1151953116

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING ON FR65 IS BROKEN.  REMOVED AND REPLACED FITTING ON  FR65 PN 5347119820900 IAW A319 SRM 51-42-11.  APPLIED PRIMER TO FASTENERS IAW A319 SRM 51-21-11.
